Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken detox injection. Got a hard lump at injection site. Is there any danger?

hello, my names Steve. My fiance and i have been struggling with addiction and weve been going to NA /meetings and trying to detox cold turkey. Well after the first 2 days my fiance relapse and missed an IV shot in her elbow yano? The crook there. She missed a few times and its been a few days now but theres no swelling or any kinda of infection yet (hot to the touch or and discoloration), Although there is a VERY hard lump right at the injection site. Im not sure if its scar tissue and the scar tissue is pushing the vein even further into her arm which is making it deeper and harder to hit since its kinda swollen from the tissue yano? I havent found a thread yet with exact information on what exactly. If you could email me and maybe i can send you a few pictures of what exactly we re dealing with here. You know how it is, doctors are expensive and neither of us have insurance so its kinda hard times for us right now. If you have any ideas or any information please send me a email back regaurding ANYTHING i can do to help her situation. My email is YYYY@YYYY Thank you very much and I really look forward to hearing from you.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe you and you fiancee are ready to go to rehabilitation for psychiatric dependence on IV substances. I believe that you are at serious risk of loss of live as well as medical problems that could be fatal. Irrespective of what happens to the welling in the arm, if NA is not helping I strongly recommend that you get yourself and your fiancee help with dialing 1800273TALK so as to get the resources in your local area to find help with dealing with the situation. Please consider the serious and urgent.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor